# SDR SIMA200228202

- Difficulty date: October 7, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- Engine: Ge CT79B
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: H341ADM2
- Part serial: 7152
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TO OPERATIONS THAT THEY SMELLED A STRONG ELECTRICAL SMOKE SMELL WITH THE AVIONICS FAN ON.  MAINTENANCE REMOVED AND REPLACED THE STANDBY ADI IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
